Alert archive / North Carolina / River Flood Warnings in 2018
River Flood Warning 19, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Sep 17, 2018, 9:38 AM EDT for Davidson County, Davie County, North Carolina. It took effect at Sep 17, 2018, 12:03 PM EDT. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2018, 9:38 AM EDT (13:38 UTC)
- In effect from
- Sep 17, 2018, 12:03 PM EDT
- Expired
- Sep 19, 2018, 10:13 PM EDT
- In force
- 58 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Davidson County, NC, Davie County, NC
The radar
The Roanoke radar (KFCX), 133 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yadkin River at Yadkin College (YADN7). The gauge peaked at 20.82 ft at Sep 18, 2018, 8:00 AM EDT.
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02116500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
060
WGUS42 KRAH 171338
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
938 AM EDT Mon Sep 17 2018
...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...
Yadkin River At Yadkin College affecting Davidson and Davie
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC057-059-180138-
/O.NEW.KRAH.FL.W.0019.180917T1603Z-180920T0213Z/
/YADN7.2.ER.180917T1603Z.180919T0000Z.180919T1413Z.NO/
938 AM EDT Mon Sep 17 2018
The National Weather Service in Raleigh has issued a
* Flood Warning for
The Yadkin River At Yadkin College.
* until Wednesday evening, or until the warning is cancelled.
* At 9:00 AM Monday the stage was 15.5 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage by this
afternoon and continue to rise to near 27.5 feet by tomorrow
evening.The river will fall below flood stage by late Wednesday
morning.
* Impact...At 29.0 feet, Several homes are flooded, with floodwaters
covering an extensive area of primarily farm and pasture lands.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Yadkin River
Yadkin College 18 15.5 Mon 09 AM 24.9 21.3 5.6 3.3 2.8
&&
LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
3575 8054 3598 8045
$$4 follow-up statements
448
WGUS82 KRAH 180143
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
943 PM EDT Mon Sep 17 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
Yadkin River At Yadkin College affecting Davidson and Davie Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC007-167-181217-
/O.EXT.KRAH.FL.W.0015.000000T0000Z-180918T1217Z/
/NRWN7.3.ER.180916T1941Z.180917T0300Z.180918T0017Z.NO/
943 PM EDT Mon Sep 17 2018
The Flood Warning continues for
the Rocky River Near Norwood.
* The current stage is estimated to be 21 feet.
* Flood stage is 20.0 feet.
* Major flooding is occurring.
* Forecast...The river will continue to fall to below flood stage
overnight.
* Impact...At 20.0 feet, Minor flood stage. There is significant
overflow into adjacent pasture and lowlands.
* Impact...At 17.0 feet, The river gage site is inundated and
inaccessible.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Rocky River
Norwood 20 M 9.9 2.5 2.0 1.8 1.7
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$
NCC057-059-181343-
/O.EXT.KRAH.FL.W.0019.000000T0000Z-180919T0931Z/
/YADN7.1.ER.180917T2036Z.180918T1200Z.180918T2131Z.NO/
943 PM EDT Mon Sep 17 2018
The Flood Warning continues for
the Yadkin River At Yadkin College.
* At 9:00 PM Monday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.8 feet by
tomorrow morning before beginning to fall. The river will fall
below flood stage late tomorrow.
* Impact...At 18.0 feet, Minor flooding of mainly farmlands on both
banks.
* Impact...At 15.0 feet, The river is at bankfull.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Yadkin River
Yadkin Col 18 19.0 Mon 09 PM 20.8 9.7 3.3 2.6 2.4
&&
LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
3575 8054 3598 8045
$$595
WGUS82 KRAH 180200
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
1000 PM EDT Mon Sep 17 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
Yadkin River At Yadkin College affecting Davidson and Davie
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC007-167-181217-
/O.CON.KRAH.FL.W.0015.000000T0000Z-180918T1217Z/
/NRWN7.3.ER.180916T1941Z.180917T0300Z.180918T0017Z.NO/
1000 PM EDT Mon Sep 17 2018
The Flood Warning continues for
the Rocky River Near Norwood.
* The estimated stage was 21 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall and will fall below
flood by tomorrow morning.
* Impact...At 20.0 feet, Minor flood stage. There is significant
overflow into adjacent pasture and lowlands.
* Impact...At 17.0 feet, The river gage site is inundated and
inaccessible.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Rocky River
Norwood 20 M 9.9 2.5 2.0 1.8 1.7
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$
NCC057-059-181359-
/O.CON.KRAH.FL.W.0019.000000T0000Z-180919T0931Z/
/YADN7.1.ER.180917T2036Z.180918T1200Z.180918T2131Z.NO/
1000 PM EDT Mon Sep 17 2018
The Flood Warning continues for
the Yadkin River At Yadkin College.
* At 9:00 PM Monday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.8 feet by
tomorrow morning. The river will begin to fall below tomorrow
morning.
* Impact...At 21.0 feet, Lower level primitive campsites at the
Thousand Trails Preserve off US64 begin to flood.
* Impact...At 18.0 feet, Minor flooding of mainly farmlands on both
banks.
* Impact...At 15.0 feet, The river is at bankfull.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Yadkin River
Yadkin Col 18 19.0 Mon 09 PM 20.8 9.7 3.3 2.6 2.4
&&
LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
3575 8054 3598 8045
$$080
WGUS82 KRAH 181034
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
634 AM EDT Tue Sep 18 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
...The Flood Warning continues for the following rivers in North
Carolina...
Yadkin River At Yadkin College affecting Davidson and Davie
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC007-167-181134-
/O.EXT.KRAH.FL.W.0015.000000T0000Z-180918T1125Z/
/NRWN7.3.ER.180916T1941Z.180917T0300Z.180917T2325Z.NO/
634 AM EDT Tue Sep 18 2018
The Flood Warning continues for
the Rocky River Near Norwood.
* At 11:00 PM Sunday the stage was 36.4 feet.
* Flood stage is 20.0 feet.
* Major flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
yesterday evening.
* Impact...At 34.0 feet, Major flood stage. There is widespread
flooding of pasture and farmland.
* Impact...At 30.0 feet, There is widespread flooding of pasture and
lowlands adjacent to the river.
* Impact...At 20.0 feet, Minor flood stage. There is significant
overflow into adjacent pasture and lowlands.
* Impact...At 17.0 feet, The river gage site is inundated and
inaccessible.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Rocky River
Norwood 20 36.4 Sun 11 PM 9.9 2.5 2.0 1.8 1.7
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$
NCC057-059-182234-
/O.CON.KRAH.FL.W.0019.000000T0000Z-180919T0931Z/
/YADN7.1.ER.180917T2036Z.180918T1200Z.180918T2131Z.NO/
634 AM EDT Tue Sep 18 2018
The Flood Warning continues for
the Yadkin River At Yadkin College.
* At 6:00 AM Tuesday the stage was 20.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.8 feet by this
morning. The river will fall below flood stage late this afternoon.
* Impact...At 21.0 feet, Lower level primitive campsites at the
Thousand Trails Preserve off US64 begin to flood.
* Impact...At 18.0 feet, Minor flooding of mainly farmlands on both
banks.
* Impact...At 15.0 feet, The river is at bankfull.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Yadkin River
Yadkin Col 18 20.8 Tue 06 AM 20.8 9.7 3.3 2.6 2.4
&&
LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
3575 8054 3598 8045
$$
ELLIS689
WGUS82 KRAH 181524
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
1124 AM EDT Tue Sep 18 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Yadkin River At Yadkin College affecting Davidson and Davie Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC057-059-190322-
/O.EXT.KRAH.FL.W.0019.000000T0000Z-180919T0848Z/
/YADN7.1.ER.180917T2036Z.180918T1200Z.180918T2048Z.NO/
1124 AM EDT Tue Sep 18 2018
The Flood Warning continues for
the Yadkin River At Yadkin College.
* At 11:00 AM Tuesday the stage was 20.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...At 21.0 feet, Lower level primitive campsites at the
Thousand Trails Preserve off US64 begin to flood.
* Impact...At 18.0 feet, Minor flooding of mainly farmlands on both
banks.
* Impact...At 15.0 feet, The river is at bankfull.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Yadkin River
Yadkin College 18 20.4 Tue 11 AM 8.1 3.5 2.8 2.5 2.4
&&
LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
3575 8054 3598 8045
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Sep 17, 7:45 AM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Sep 17, 7:45 AM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 745 AM EDT Mon Sep 17 2018 .SYNOPSIS... The center of Tropical Depression Florence will move northeast across Pennsylvania today and off the Northeast and Mid Atlantic coast tonight through Tuesday. A trailing surface front will extend down through the Appalachians through this evening, before pushing eastward across the Carolinas tonight through Tuesday night. Drier air and warm weather will follow for Wednesday into Friday as high pressure builds over the area. && .NEAR TERM /TODAY THROUGH TONIGHT/... As of 505 AM Monday... Low level mass convergence and intense moisture transport persists over the E CWA, while a band of convection extends through north- central and southwest sections, generating a narrow band of an additional 1-4" of torrential rainfall over areas that certainly don't need any more rain. As the center of Florence tracks from NE KY up through far S OH into PA today, a band of DPVA extending to its ESE will track northward, exiting NC this morning and finally bringing an end to the widespread heavy tropical rainfall over central NC. Will leave the flash flood watch in place until its scheduled expiration time at 8 am, although it's likely that some areas will still be under the gun with heavy rain for another hour or two past that time. A significant dry slot noted on GOES water vapor imagery channels will punch in from the WSW this morning and shunt the highest PW to the E, as mid level winds veer around to SSW. But low level flow will continue out of the SSE with steady moisture transport, so will maintain high chance pops, especially N, through the day. Models depict high MUCAPE peaking at 2000-3000 J/kg this afternoon (although this may be muted by subtle late-day warming 700-600 mb), along with 25-30 kts of deep layer shear, and a few strong to severe storms are not out of the question today, with the greatest risk over the west half of the CWA, where the HREF depicts a resurgence of decent updraft helicity maxima this afternoon. Expect mostly cloudy skies today, more clouds north than south, with highs in the low 80s N to mid 80s S. Scattered convection is expected to spread east into the E CWA this evening/tonight, and will retain chance pops in the east through the night ahead of the front. Lows from around 70 to the mid 70s. -GIH && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As of 535 AM Monday... As the remnant Florence low heads into the Northeast, trailing positively tilted mid level and surface troughs will cross central NC. Scattered storms should develop once again, this time restricted to eastern sections within marginal to moderate instability. Western sections will become much more stable as winds aloft swing around to westerly, and overall deep layer shear will lessen, which will limit storm intensity in the afternoon. Expect highs from the low 80s NW, under considerable cloudiness, trending to the upper 80s SE. Much drier air will advect in Tue evening behind the trough, leading to clearing skies and lows in the mid 60s to around 70. -GIH && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 100 AM Monday... Much drier weather is expected Wednesday through Saturday. The next chance of afternoon thunderstorms has been delayed until Sunday (mainly in the NW-N zones). So, a much needed period to dry and clean up. High pressure will be over the region Wednesday into Friday and Saturday, then shift offshore Saturday night. Mostly clear/mostly sunny weather is expected. By Sunday, a cold front is expected to approach from the north bringing a chance of showers and thunderstorms, mainly in the afternoon. Lows in the 60s will be common through Saturday, with 65-70 Sunday. Highs generally in the 80s (82-88). && .AVIATION /12Z MONDAY THROUGH SATURDAY/... As of 745 AM Monday... 24 Hour TAF period: MVFR to IFR conditions continue to plague central NC terminals this morning, with stormy conditions at RDU/RWI. The storms will continue a movement to the NNE over the next few hours, leaving behind slowly rising cigs, with a trend toward VFR by early afternoon. Scattered storms will develop and move east across the area later this afternoon into early evening. Later tonight, VFR conditions will extend through daybreak Tue morning over FAY, but elsewhere, IFR cigs are expected to develop, with MVFR vsbys. Looking beyond 12z Tue, a trough will sweep through the area during the day, bringing a return to VFR conditions, with only a few storms expected at RDU/RWI/FAY in the afternoon. VFR conditions will dominate Wed through Fri with high pressure building in. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Hartfield NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Badgett AVIATION...Ellis/Hartfield
Hazardous weather outlook, Sep 17, 8:05 AM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 805 AM EDT Mon Sep 17 2018 NCZ021-022-038-042-043-073>078-083>086-088-089-181030- Forsyth-Guilford-Davidson-Johnston-Wilson-Stanly-Montgomery-Moore- Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 805 AM EDT Mon Sep 17 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Showers and storms producing isolated tornadoes and heavy rainfall remain possible through mid morning. Additional scattered storms are expected this afternoon. A few of these storms could become strong, with wind gusts over 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-023>028-039>041-181030- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Edgecombe-Randolph-Chatham-Wake- 805 AM EDT Mon Sep 17 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Scattered storms are expected this afternoon. A few of these storms could become strong, with wind gusts over 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 17, 8:08 AM EDT, 1 hour 30 minutes before
Special Weather Statement National Weather Service Raleigh NC 808 AM EDT MON SEP 17 2018 NCZ007-008-025-171230- Durham NC-Person NC-Granville NC- 808 AM EDT MON SEP 17 2018 ...A STRONG THUNDERSTORM SHOWING SIGNS OF ROTATION WILL AFFECT SOUTHEASTERN PERSON...WEST CENTRAL GRANVILLE AND NORTH CENTRAL DURHAM COUNTIES UNTIL 830 AM EDT... At 807 AM EDT, Doppler radar was tracking a strong thunderstorm near Butner, or 10 miles west of Creedmoor, moving northeast at 25 mph. Locations impacted include... Stem, Lake Michie, Lake Butner, Bahama and Moriah. PRECAUTIONARY/PREPAREDNESS ACTIONS... Doppler radar has indicated weak rotation with this storm. If the storm intensifies and rotation strengthens, a warning may need to be issued. && LAT...LON 3610 7887 3612 7892 3634 7886 3625 7859 TIME...MOT...LOC 1207Z 211DEG 23KT 3615 7887 MORROW
Special weather statement, Sep 17, 8:25 AM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
825 AM EDT MON SEP 17 2018
NCZ011-171315-
Halifax NC-
825 AM EDT MON SEP 17 2018
...A STRONG THUNDERSTORM SHOWING SIGNS OF ROTATION WILL AFFECT NORTH
CENTRAL HALIFAX COUNTY UNTIL 915 AM EDT...
At 825 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Halifax, moving north at 25 mph.
Locations impacted include...
Roanoke Rapids, Weldon, Roanoke Rapids Lake, Rosemary and South
Weldon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3648 7768 3648 7764 3644 7762 3643 7759
3642 7759 3642 7757 3621 7772 3623 7780
3648 7776 3648 7775 3649 7773 3649 7771
TIME...MOT...LOC 1225Z 197DEG 23KT 3627 7774
MORROWSpecial weather statement, Sep 17, 8:33 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
833 AM EDT MON SEP 17 2018
NCZ024-171300-
Orange NC-
833 AM EDT MON SEP 17 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORANGE COUNTY UNTIL 900
AM EDT...
At 833 AM EDT, Doppler radar was tracking a strong thunderstorm near
Hillsborough, moving northeast at 30 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Hillsborough, Efland, Schley and Eno River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3624 7895 3609 7898 3593 7917 3599 7925
3624 7905
TIME...MOT...LOC 1233Z 220DEG 28KT 3601 7915
MORROWSpecial weather statement, Sep 17, 8:44 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Raleigh NC
844 AM EDT MON SEP 17 2018
NCZ008-171345-
Granville NC-
844 AM EDT MON SEP 17 2018
...A STRONG THUNDERSTORM WITH A HISTORY OF SHOWING STRONG ROTATION
WILL AFFECT NORTHWESTERN GRANVILLE COUNTY UNTIL 945 AM EDT...
At 843 AM EDT, Doppler radar was tracking a strong thunderstorm over
Butner, or near Creedmoor, moving northeast at 20 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Oxford, Creedmoor, Butner, Stem, Berea and Lake Butner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3632 7851 3631 7851 3612 7868 3611 7874
3614 7880 3615 7881 3643 7873
TIME...MOT...LOC 1243Z 210DEG 18KT 3615 7877
MORROWLocal storm report, Sep 17, 8:50 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
850 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 AM TORNADO 3 SE PIKEVILLE 35.47N 77.95W
09/17/2018 WAYNE NC EMERGENCY MNGR
WAYNE CO EMERGENCY MANAGEMENT REPORT TREES
DOWN AND SOME MINOR STRUCTURAL DAMAGE TO A
HOME ON MOUNT CARMEL CHURCH ROAD.
&&
BLAESLocal storm report, Sep 17, 9:05 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
905 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM TORNADO ELM CITY 35.81N 77.87W
09/17/2018 WILSON NC 911 CALL CENTER
TREES DOWN AND MINOR STRUCURAL DAMAGE TO
HOMES ON LEO DRIVE, LYNHAVEN DRIVE, AND
WATSON LANE.
&&
BLAESThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 8:06 PM EDT | Special Weather Statement | RAH | Randolph | 39 min |
| Sep 16, 8:32 PM EDT | Special Weather Statement | RAH | Montgomery, Richmond | 43 min |
| Sep 16, 9:12 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Randolph | 48 min |
| Sep 16, 9:51 PM EDT | Special Weather Statement | RAH | Durham, Person | 24 min |
| Sep 16, 10:07 PM EDT | Special Weather Statement | RAH | Cumberland | 38 min |
| Sep 16, 10:27 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 78 min |
| Sep 16, 10:31 PM EDT | River Flood Warning | RAH | Chatham | 56 hr |
| Sep 16, 11:39 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Sampson | 66 min |
| Sep 17, 12:10 AM EDT | Tornado Warning | RAH | Cumberland, Sampson | 35 min |
| Sep 17, 12:50 AM EDT | Tornado Warning | RAH | Sampson, Wayne | 14 min |
| Sep 17, 2:12 AM EDT | Flash Flood Warning | RAH | Johnston, Nash, Wayne, Wilson | 8 hr |
| Sep 17, 3:21 AM EDT | Areal Flood Advisory | RAH | Durham, Granville, Wake | 3 hr |
| Sep 17, 3:50 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Wilson | 3 hr |
| Sep 17, 3:53 AM EDT | Tornado Warning | RAH | Wayne | 25 min |
| Sep 17, 4:46 AM EDT | River Flood Warning | RAH | Alamance | 47 hr |
| Sep 17, 5:13 AM EDT | Flash Flood Warning | RAH | Durham, Granville, Wake | 9 hr |
| Sep 17, 5:19 AM EDT | Special Weather Statement | RAH | Wayne | 26 min |
| Sep 17, 5:45 AM EDT | Special Weather Statement | RAH | Durham | 45 min |
| Sep 17, 5:56 AM EDT | Tornado Warning | RAH | Wayne | 34 min |
| Sep 17, 6:43 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Warren, Wilson | 3 hr |
| Sep 17, 6:44 AM EDT | Areal Flood Advisory | RAH | Granville, Person | 3 hr |
| Sep 17, 6:58 AM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 32 min |
| Sep 17, 7:03 AM EDT | Flash Flood Warning | RAH | Durham, Granville, Orange, Person, Vance | 3 hr |
| Sep 17, 7:23 AM EDT | Special Weather Statement | RAH | Chatham | 37 min |
| Sep 17, 7:32 AM EDT | Tornado Warning | RAH | Durham, Orange | 17 min |
| Sep 17, 7:40 AM EDT | Tornado Warning | RAH | Edgecombe, Halifax, Nash | 24 min |
| Sep 17, 7:52 AM EDT | Special Weather Statement | RAH | Durham | 23 min |
| Sep 17, 7:54 AM EDT | Special Weather Statement | RAH | Durham | 36 min |
| Sep 17, 7:59 AM EDT | Special Weather Statement | RAH | Chatham | 31 min |
| Sep 17, 8:08 AM EDT | Special Weather Statement | RAH | Granville | 22 min |
| Sep 17, 8:15 AM EDT | Tornado Warning | RAH | Durham, Granville | 30 min |
| Sep 17, 8:25 AM EDT | Special Weather Statement | RAH | Halifax | 50 min |
| Sep 17, 8:33 AM EDT | Special Weather Statement | RAH | Orange | 27 min |
| Sep 17, 8:44 AM EDT | Special Weather Statement | RAH | Granville | 61 min |
| Sep 17, 9:40 AM EDT | Areal Flood Warning | RAH | Anson, Cumberland, Harnett, Hoke, Lee, Montgomery and 5 more | 8 hr |
| Sep 17, 9:43 AM EDT | Special Weather Statement | RAH | Vance | 32 min |
| Sep 17, 9:45 AM EDT | Special Weather Statement | RAH | Person | 45 min |
| Sep 17, 9:48 AM EDT | Flash Flood Warning | RAH | Granville, Person, Vance | 4 hr |
| Sep 17, 10:40 AM EDT | Special Weather Statement | RAH | Granville | 35 min |
| Sep 17, 11:53 AM EDT | Areal Flood Warning | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Harnett and 3 more | 6 hr |
| Sep 17, 1:57 PM EDT | Areal Flood Warning | RAH | Durham, Granville, Person | 4 hr |
| Sep 17, 2:49 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 56 min |
| Sep 17, 3:25 PM EDT | Special Weather Statement | RAH | Person | 50 min |
| Sep 17, 3:27 PM EDT | Special Weather Statement | RAH | Richmond | 48 min |
| Sep 17, 3:55 PM EDT | Special Weather Statement | RAH | Orange | 35 min |
| Sep 17, 4:11 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person, Vance | 79 min |
| Sep 17, 4:16 PM EDT | Special Weather Statement | RAH | Hoke, Richmond, Scotland | 74 min |
| Sep 17, 4:24 PM EDT | Special Weather Statement | RAH | Chatham | 66 min |
| Sep 17, 5:24 PM EDT | Special Weather Statement | RAH | Chatham | 51 min |
| Sep 17, 5:29 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Richmond, Scotland | 61 min |
| Sep 17, 5:45 PM EDT | Areal Flood Warning | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 18 more | 3 hr |
| Sep 17, 5:59 PM EDT | Special Weather Statement | RAH | Vance | 16 min |
| Sep 17, 6:33 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Scotland | 42 min |
| Sep 17, 6:36 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond, Scotland | 69 min |
| Sep 17, 7:08 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond, Scotland | 2 hr |
| Sep 17, 7:42 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 48 min |
| Sep 17, 7:50 PM EDT | Special Weather Statement | RAH | Hoke | 55 min |
Nearby
River Flood Warnings in North Carolina, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.